Riemann–Hilbert correspondence for mixed twistor D-modules - École polytechnique Access content directly
Journal Articles Journal of the Institute of Mathematics of Jussieu Year : 2019

Riemann–Hilbert correspondence for mixed twistor D-modules

Teresa Monteiro Fernandes
  • Function : Author
Claude Sabbah

Dates and versions

hal-01708737 , version 1 (14-02-2018)

Identifiers

Cite

Teresa Monteiro Fernandes, Claude Sabbah. Riemann–Hilbert correspondence for mixed twistor D-modules. Journal of the Institute of Mathematics of Jussieu, 2019, 18 (3), pp.629-672. ⟨10.1017/S1474748017000184⟩. ⟨hal-01708737⟩
109 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More